kk062001

62d

I have drug induced seizures and today I went to get a cavity filled. they put the numbing shot in my cheek, and almost instantly I was shaking. I hadn’t taken my meds yet, but I don’t usually take them until later in the day. anyways, I had a seizure ab 10 minutes in. I went unresponsive and my bp was 141/109. I typically am 90/60. they called ems and I ended up regaining consciousness and my bp went back down to normal.
has anyone else had this type of reaction to a numbing shot or local anesthesia?

Malaise & Fatigue

Acetylsalicylic Acid

Seizures

Syncope

Brain Fog

Abnormal involuntary movements

View all
  • Nimbus

    57d

    Was that the first you got a cavity filled?

  • Ashee

    54d

    I get temporarily paralysed from pain meds. Especially aspirin, things that contain aspirin and midol.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.